Hi folks I have been taking 375mg venlafaxine which has helped me but I have been left still with anxiety and some racing thoughts. I have unsuccessfully tried some of the anti-psychotics even on a small dose I find them too sedating. So my psychiatrist has prescribed me pregabalin 75mg twice a day. I was on triple that dose 10 years ago so it's good I don't need that but I'm still so fearful of taking new medication :-( does any one have any success with venlafaxine and pregabalin as a combination ? Many Thanks x
Mumof2; Yes I have seen this combination fairly often, I think the reason the doctor is only using 2 pregabalin instead of 3 like last time is when you take the two together it can make the side effects worse. So less of a dose should help. Here is what it says in drug Interactions which is moderate. And please remember that many of the side effects that you get when you start them together get better in a week or two but if they just make you too Drowsy you well have to let the doctor know. But most seem to be able to tolerate it once your system gets used to it and the first 3 days or so as your body gets used to it can be the worst.(( this is copy and paste for drugs.com website venlafaxine pregabalin
Applies to: venlafaxine, pregabalin
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.))) But in the long run they should work well together. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2013 • 1 answer
Posted 21 Mar 2016 • 2 answers
Posted 26 Nov 2016 • 1 answer
Posted 19 Jan 2017 • 5 answers
Posted 29 Jan 2017 • 2 answers